Skip to Content

Does anyone have muscle pain from effexor xr?

Question is Closed
Report Favorite

Answers (2)

13 Apr 2011

I was getting muscle pain when I started weening off. It is not that bad now. I am almost off this medication and I would never go back on it again. The side effects were hell. I am feeling better now went from225mg a day now I am down to 37.5 everyother day for another 2 weeks and then I will be off.

Votes: +0

17 Apr 2011

Hi, yes I have experienced muscle pain lately. I'm coming off Effexor XR, and I have noticed as I gradually decrease the dose that my neck and shoulders, in particular, are very sore. I'm not feeling stressed, so I don't think that is the reason. I can only suppose that muscle and joint stiffness is a part of the side effects. I agree with Vincent1905, that this is a very difficult drug.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

What kind of pain medication can I take with my Effexor? I cannot take Vicodin bc it makes me sick?

I am taking Effexor for Depression, however I also have some other problems such as endometreosis and very painful periods that require strong pain ...

1 answer 5 Dec 2009

Just started Cymbalta in addition to my Effexor 75 for Fibromyalgia. Could I stop effexor?

I was on Paxil 40 mg and Effexor 75 XL for 15 years for Fibromyalgia. Now I stopped the Paxil and take Cymbalta 60mg with the Effexor. Is that ok. ...

3 answers 2 Oct 2011

Fibromyalgia - I was weaned off Effexor XR to try Cymbalta, how long before the pain fades?

The withdraws from the effexor were bad.I am in a lot of pain and dont want to do anything anymore.It hurts so bad.I have been staring at this bottle ...

10 answers 11 Aug 2012

Muscle Pain - Dermatomyositis- What is the normal CPK's to be considered in remission?

My ck's were at 7,000 and now down between 250 and 275, but still have severe muscle pain and my hands and face are turning purple again, but my ...

3 answers 24 Jan 2014

Since I started taking Pravastatin 20 MG less than a year, I've been suffering muscle pain?

From my thigh down. Most of the time my legs. I had muscle pain in the middle of the night most of the time. What is the cause? My doctor recommend ...

2 answers 28 May 2014